Title

A Compactification For Convergence Ordered Spaces

Authors

Authors

D. C. Kent;G. D. Richardson

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Can. Math. Bul.-Bul. Can. Math.

Keywords

Mathematics

Journal Title

Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques

Volume

27

Issue/Number

4

Publication Date

1-1-1984

Document Type

Article

Language

English

First Page

505

Last Page

513

WOS Identifier

WOS:A1984ACE8200023

ISSN

0008-4395

Share

COinS